# SDR UALA2010070902439

- Difficulty date: July 9, 2010
- Submitted: July 14, 2010
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 50,097 hours, 13,952 cycles
- Engine: Pwa PW2037
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 729825M
- Part serial: 30933
- Condition: Faulty
- Location: Lt Generator
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

L GEN DRIVE DISPLAYED.  FAULT TRACED TO IDG.  REPLACED LT IDG, ENG RUN CHECKS OKAY.
